# SDR DL31L950602

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AB
- Make and model: Airbus A310-324
- Aircraft serial: 650
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inop
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FORWARD OUTFLOW VALVE FAILED IN FULL OPEN POSITION.  CABIN ALTITUDE FOLLOWED, UNABLE TO PRESSURIZE, RETURNED CVG.  RESEATED C/P ON OUTFLOW VALVE, CLEANED VALVE, PERFORMED BITE ON CONTROLLER, OPERATED SEVERAL TIMES, ALL NORMAL, RETURNED TO SERVICE.
